Spectral statistics of non-selfadjoint operators subject to small random perturbations
Séminaire Laurent Schwartz — EDP et applications (2016-2017), Exposé no. 19, 24 p.

In this review paper we present recent results concerning the local eigenvalues statistics of non-selfadjoint one-dimensional semiclassical pseudo-differential operators subject to small random perturbations. We compare the eigenvalue statistics for perturbations by random matrix and by random potential. We show that they are universal in the sense that they only depend on the principal symbol of the operator and the type of perturbation and that they are independent of the distribution of the perturbation.

Moreover, we will outline the the proof of the principal results in the case of a model operator. The discussed results are joint work with Stéphane Nonnenmacher [22].

Publié le :
DOI : https://doi.org/10.5802/slsedp.113
@article{SLSEDP_2016-2017____A19_0,
     author = {Vogel, Martin},
     title = {Spectral statistics of non-selfadjoint operators subject to small random perturbations},
     journal = {S\'eminaire Laurent Schwartz {\textemdash} EDP et applications},
     note = {talk:19},
     publisher = {Institut des hautes \'etudes scientifiques & Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2016-2017},
     doi = {10.5802/slsedp.113},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/slsedp.113/}
}
TY  - JOUR
AU  - Vogel, Martin
TI  - Spectral statistics of non-selfadjoint operators subject to small random perturbations
JO  - Séminaire Laurent Schwartz — EDP et applications
N1  - talk:19
PY  - 2016-2017
DA  - 2016-2017///
PB  - Institut des hautes études scientifiques & Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/articles/10.5802/slsedp.113/
UR  - https://doi.org/10.5802/slsedp.113
DO  - 10.5802/slsedp.113
LA  - en
ID  - SLSEDP_2016-2017____A19_0
ER  - 
Vogel, Martin. Spectral statistics of non-selfadjoint operators subject to small random perturbations. Séminaire Laurent Schwartz — EDP et applications (2016-2017), Exposé no. 19, 24 p. doi : 10.5802/slsedp.113. http://www.numdam.org/articles/10.5802/slsedp.113/

[1] P. Bleher, B. Shiffman, and S. Zelditch, Universality and scaling of correlations between zeros on complex manifolds, Inventiones Mathematicae 142 (2000), 351–395, . | Article | MR 1794066 | Zbl 0964.60096

[2] W. Bordeaux-Montrieux, Loi de Weyl presque sûre et résolvante pour des opérateurs différentiels non-autoadjoints, Thèse, PASTEL:00/50/12/81/PDF/manuscrit.pdf (2008).

[3] W. Bordeaux-Montrieux and J. Sjöstrand, Almost sure Weyl asymptotics for non-self-adjoint elliptic operators on compact manifolds, Ann. Fac. Sci. Toulouse 19 (2010), no. 3–4, 567–587. | Article | Numdam | MR 2790809 | Zbl 1228.47046

[4] Charles Bordenave and Mireille Capitaine, Outlier eigenvalues for deformed i.i.d. random matrices, Communications on Pure and Applied Mathematics 69 (2016), no. 11, 2131–2194. | Article | MR 3552011 | Zbl 1353.15032

[5] T.J. Christiansen and M. Zworski, Probabilistic Weyl Laws for Quantized Tori, Communications in Mathematical Physics 299 (2010). | Article | MR 2679813 | Zbl 1205.53092

[6] E. B. Davies, Non-Self-Adjoint Operators and Pseudospectra, Proc. Symp. Pure Math., vol. 76, Amer. Math. Soc., 2007. | Article

[7] E.B. Davies, Pseudo–spectra, the harmonic oscillator and complex resonances, Proc. of the Royal Soc.of London A 455 (1999), no. 1982, 585–599. | Article | MR 1700903 | Zbl 0931.70016

[8] E.B. Davies and M. Hager, Perturbations of Jordan matrices, J. Approx. Theory 156 (2009), no. 1, 82–94. | Article | MR 2490477 | Zbl 1164.15004

[9] N. Dencker, J. Sjöstrand, and M. Zworski, Pseudospectra of semiclassical (pseudo-) differential operators, Communications on Pure and Applied Mathematics 57 (2004), no. 3, 384–415. | Article | MR 2020109 | Zbl 1054.35035

[10] M. Dimassi and J. Sjöstrand, Spectral Asymptotics in the Semi-Classical Limit, London Mathematical Society Lecture Note Series 268, Cambridge University Press, 1999. | Article | Zbl 0926.35002

[11] A. Edelman and N. R. Rao, Random matrix theory, Acta Numer. 14 (2005), 233–297. | Article | MR 2168344 | Zbl 1162.15014

[12] M. Embree and L. N. Trefethen, Spectra and Pseudospectra: The Behavior of Nonnormal Matrices and Operators, Princeton University Press, 2005. | Article | Zbl 1085.15009

[13] M. Sodin F. Nazarov, Correlation functions for random complex zeroes: Strong clustering and local universality, Comm. Math. Phys 310 (2012), no. 1, 75–98. | Article | MR 2885614 | Zbl 1238.60059

[14] A. Guionnet, P. Matchett-Wood, and 0. Zeitouni, Convergence of the spectral measure of non-normal matrices, Proc. AMS 142 (2014), no. 2, 667–679. | Article | MR 3134007 | Zbl 1302.60020

[15] M. Hager, Instabilité Spectrale Semiclassique d’Opérateurs Non-Autoadjoints II, Annales Henri Poincare 7 (2006), 1035–1064. | Article | Zbl 1115.81032

[16] —, Instabilité spectrale semiclassique pour des opérateurs non-autoadjoints I: un modèle, Annales de la faculté des sciences de Toulouse Sé. 6 15 (2006), no. 2, 243–280. | Article | Numdam

[17] M. Hager and J. Sjöstrand, Eigenvalue asymptotics for randomly perturbed non-selfadjoint operators, Mathematische Annalen 342 (2008), 177–243. | Article | MR 2415321 | Zbl 1151.35063

[18] J. H. Hannay, Chaotic analytic zero points: exact statistics for those of a random spin state, J. Phys. A: Math. Gen. (1996), no. 29, 101–105. | Article | MR 1383056 | Zbl 0943.82505

[19] L. Hörmander, An introduction to complex analysis in several variables, Elsevier Science Publishers B. V., 1966. | Zbl 0138.06203

[20] J.B. Hough, M. Krishnapur, Y. Peres, and B. Virág, Zeros of Gaussian Analytic Functions and Determinantal Point Processes, American Mathematical Society, 2009. | Article | Zbl 1190.60038

[21] O. Kallenberg, Foundations of modern probability, Probability and its Applications, Springer, 1997. | Article | Zbl 0892.60001

[22] S. Nonnenmacher and M. Vogel, Local eigenvalue statistics of one-dimensional random non-selfadjoint pseudo-differential operators, arXiv:1711.05850 (2017).

[23] T. Shirai, Limit theorems for random analytic functions and their zeros, RIMS Kôkyûroku Bessatsu B34 (2012), 335–359. | Zbl 1276.60040

[24] J. Sjöstrand, Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations, Annales Fac. Sci. Toulouse 18 (2009), no. 4, 739–795. | Article | Numdam | MR 2590387 | Zbl 1194.47058

[25] —, Eigenvalue distribution for non-self-adjoint operators on compact manifolds with small multiplicative random perturbations, Ann. Fac. Toulouse 19 (2010), no. 2, 277–301. | Article | Numdam | MR 2674764 | Zbl 1206.35267

[26] —, Non-self-adjoint differential operators, spectral asymptotics and random perturbations, 2016, Book in preparation, http://sjostrand.perso.math.cnrs.fr/. | Article

[27] J. Sjöstrand and M. Vogel, Large bidiagonal matrices and random perturbations, J. of Spectral Theory 6 (2016), no. 4, 977–1020. | Article | MR 3584192 | Zbl 06694733

[28] —, Interior eigenvalue density of jordan matrices with random perturbations, Analysis Meets Geometry: The Mikael Passare Memorial Volume (Mats Andersson, Jan Boman, Christer Kiselman, Pavel Kurasov, and Ragnar Sigurdsson, eds.), Springer International Publishing, 2017, pp. 439–466. | Article | MR 3773603 | Zbl 1381.32001

[29] —, Interior eigenvalue density of large bi-diagonal matrices subject to random perturbation, RIMS Kôkyûroku Bessatsu B61 (2017), 201–227. | Zbl 06761086

[30] J. Sjöstrand and M. Zworski, Elementary linear algebra for advanced spectral problems, Annales de l’Institute Fourier 57 (2007), 2095–2141. | Article | Numdam | MR 2394537 | Zbl 1140.15009

[31] D. A. Spielman and S.-H. Teng, Smoothed analysis of algorithms, Proceedings of the International Congress of Mathematicians Vol. I (Beijing, 2002), Higher Education Press, Beijing, 2002. | Zbl 1056.65148

[32] T. Tao, Topics in Random Matrix Theory, Graduate Studies in Mathematics, vol. 132, American Mathematical Society, 2012. | Article | Zbl 1256.15020

[33] T. Tao and V. Vu, Random matrices: Universality of local spectral statistics of non-hermitian matrices, The Annals of Probability 43 (2015), no. 2, 782–874. | Article | MR 3306005 | Zbl 1316.15042

[34] L.N. Trefethen, Pseudospectra of linear operators, SIAM Rev. 39 (1997), no. 3, 383–406. | Article | MR 1469941 | Zbl 0896.15006

[35] M. Vogel, Two point eigenvalue correlation for a class of non-selfadjoint operators under random perturbations, Comm. Math. Phys (2016), . | Article | MR 3606469

[36] —, The precise shape of the eigenvalue intensity for a class of non-selfadjoint operators under random perturbations, Ann. Henri Poincaré 18 (2017), 435–517, . | Article | MR 3596768 | Zbl 1368.81076

[37] J. von Neumann and H. H. Goldstine, Numerical inverting of matrices of high order, Bull. Amer. Math. Soc. 53 (1947), 1021–1099. | Article | MR 24235 | Zbl 0031.31402

[38] M. Zworski, Semiclassical Analysis, Graduate Studies in Mathematics 138, American Mathematical Society, 2012. | Article | Zbl 1252.58001

Cité par Sources :